# SDR IPXA2016093008783

- Difficulty date: September 15, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB73951
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING UPPER EXTERNAL SKIN CORRODED STA XORS 163 - 170 BETWEEN STR 2 AND 3.  CORROSION REPAIRED PER EA 011-5730-01-A6467 REV IR AND EO 5730-61992-A.  (MINOR)
